# SDR GTIA021309

- Difficulty date: November 29, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT WING LEADING EDGE RIB CRACKED AT XRS 290.  STOP DRILLED CRACK.  FORMED REPAIR ANGLES.  INSTALLED REPAIR ANGLES.  (M)
